Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On groups with one defining relation having an abelian normal subgroup.


Authors: Abraham Karrass and Donald Solitar
Journal: Proc. Amer. Math. Soc. 23 (1969), 5-10
MSC: Primary 20.10
DOI: https://doi.org/10.1090/S0002-9939-1969-0245656-4
MathSciNet review: 0245656
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245656-4
Article copyright: © Copyright 1969 American Mathematical Society